Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 840603, 32 pages
http://dx.doi.org/10.1155/2012/840603
Research Article

Interval Continuous Plant Identification from Value Sets

1Departamento de Sistemas de Comunicación y Control, UNED, c/Juan del Rosal 16, 28040 Madrid, Spain
2Departamento de Tecnología de Computadores y Comunicaciones, Universidad de Extremadura, 06800 Madrid, Spain

Received 13 April 2012; Revised 1 September 2012; Accepted 1 September 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 R. Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Hernández, J. A. García, and C. Mañoso, “Interval Continuous Plant Identification from Value Sets,” Journal of Applied Mathematics, vol. 2012, Article ID 840603, 32 pages, 2012. doi:10.1155/2012/840603